# SDR SWAA2020022041614

- Difficulty date: February 19, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 42,193 hours, 24,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 33500005
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, FIVE EMERGENCY LIGHTING BATTERY PACKS FAILED CAPACITY TEST.          / R&R BATTERY PACKS AT M01670 PER AMM & DWG.
